# SDR REXA2019082401324

- Difficulty date: August 24, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 29,649 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT STRAP AT FS 559 LBL 36 IS CORRODED. REMOVED AND REPLACED SUPPPORT STRAP AT FLOORBOARD FS 559 LBL36 IAW SRM 51-42-06.
